# SDR CA991027047

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6420 · Tail Rotor Head
- Part: Spider
- Part number: 350A33200403
- Condition: Failed
- Location: Tail Rotor
- Part time: 5,274 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R SPIDER ASSY BEARING FAILED THE ROTATIONAL DRAG TORQUE TEST (SB 05.00.29). THE BEARING WAS ALSO ROUGH WHEN ROTATED.
